Jñānābha, Vol. 49 (1) (2019), 50-66
EXISTENCE THEOREMS FOR A PBVP OF FIRST ORDER FUNCTIONAL RANDOM INTEGRODIFFERENTIAL INCLUSIONS
Bapurao C. Dhage
"Kasubai", Gurukul Colony, Thodga Road
Ahmedpur - 413515, Dist. Latur, Maharashtra, India
(Received : May 11, 2019 ; Revised: May 24, 2019)
In this paper, some existence theorems for a periodic boundary value problem of first order ordinary functional random integrodifferential inclusions are proved for convex and nonconvex cases of random multi-valued functions involved in the inclusion. The existence theorems for external random solutions are also proved under certain monotonic conditions of the multi-valued function. The multi-valued random .fixed point theoretic approach of Dhage (2011) is used while establishing the results concerning the existence of external random solutions.
2010 Mathematics Subject Classifications: 47H07, 47H10, 60H25.
Keywords and phrases: Random integro-differential inclusion; Random fixed point theorem; Existence theorem.